MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. MEMO 3D SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING

SORIN GROUP ITALIA S.R.L. MEMO 3D SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING
Model Number SMD26
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 09/14/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Disposition not presently known.
 
Event or Problem Description
It was reported that a memo3d size 26 was implanted and explanted intraoperatively.No other information was provided.
 
Additional Manufacturer Narrative
Based on the additional information received, the repair with the annuloplasty ring was converted to a total mitral valve replacement.The information describes a typical operational course, in which a mitral valve repair is attempted, but the patient's specific anatomy precludes adequate repair with an annuloplasty and total valve replacement is required.As reported by the site, the event is related to the patient's specific clinical condition, and is not related to the involved device.The event is therefore deemed not device-related, and no investigation is necessary.Updated fields: not available for return.
 
Event or Problem Description
It was reported that a memo3d size 26 was implanted and explanted intraoperatively in a patient with rheumatic valve disease.The site indicated that after implanting the memo3d there was still moderate mitral regurgitation on echo.The annuloplasty ring was therefore explanted and replaced with a st.Jude epic valve.There was some procedural delay incurred by returning to bypass; however the specific delay time was not reported.The patent was released to icu per normal procedure.It was reported that there was no fault with the device, and that the event was partly attributable to the patient's rheumatic valve.

Brand Name
MEMO 3D SEMIRIGID ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
strada crescentino snc
saluggia, vc 13040
IT  13040
MDR Report Key8097954
Report Number3005687633-2018-00217
Device Sequence Number2025262
Product Code KRH
UDI-Device Identifier08022057013101
UDI-Public(01)08022057013101(240)ICV0967(17)181004
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K071327
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/04/2018
Device Model NumberSMD26
Device Catalogue NumberICV0967
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/29/2018
Supplement Date Received by Manufacturer11/28/2018
Initial Report FDA Received Date11/21/2018
Supplement Report FDA Received Date11/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR